- 2015 Federal Election
Hoping to save just one person
I will start my story with the death of my husband. When he was diagnosed four years ago I started "dipping" into his oxy for my back pain which seemed to get worse with stress.
I took them for over four years and felt numb. I recently took myself off of the meds including hydromorphine. I didn't realize how addicted I was until I stopped all of it two months ago. Withdrawal was a living hell but worth the sacrifice. I feel so much better and am learning to deal with my back pain in other ways. I turn on the music or meditate in my hot tub.
Exercise is a big bonus as well. These drugs destroy your liver and kidneys and they just make life worse. Contact your doctor for a safe way to go through the withdrawal. I didn't do that and suffered and it can be very dangerous. I hope I can save just one person.
I found a young man laying on the side of the road last week overdosed it is such a reminder what all of these drugs can do to you. Think before you take one and be safe.
Editor's Note: Surname withheld by permission.